Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

SoReady

Member
  • Total Reviews

    0
  • Content Count

    35
  • Joined

  • Last visited

Community Reputation

0 Neutral

About SoReady

  • Rank
    Junior Member
  1. I had two courses of Accutane. The first time I stopped about 3 months early because my acne was gone and I didn't want to poison my body with Isotretinoin ( it is essentially poison.) However the benefits outweigh the cons so I did it anyway. My acne came back two years later and I was put on a higher dose, as I was older now. This time I stopped after about 4 months and keept a month worth of it because before, I took a month of 20 mg to subside a return of acne. I know many people will
  2. Definitely cut back on drinking if you think you can't stop altogether. It would be a great time to take a break anyway, alcohol isn't going anywhere. the most IMPORTANT thing to do is get your lipid panels (blood test) EVERY month. Sometimes Doctors don't follow up, make sure you insist on at least one a month. If they say you're liver is showing sign of problems, you have to make a decision. Keep drinking and have acne, or stop and try to get rid of it... You can't always have everything.
  3. I think it could just be the mix of all those drugs... E and Coke are stimulants, and unless you were doing Molly, there could have been methamphetamine in those pills. On the other hand, Xanax is a very strong downer, as well as alcohol. If you smoked weed, that's just a whole mess of drugs. I don't think the Accutane is the biggest factor in this equation. Wait a couple of days, eat good wholesome meals, drink a lot of water, and sleep well but monitor yourself. If you feel reallllly bad, go
  4. This is a serious issue... I have pretty short hair and it got SUPER dry by the second month of my course. What to do what to do? a good moisturizing conditioner?
  5. Save My Skin... What I'd recommend my friend, is to stay on the Differin for about 3 months. However long exactly is completely up to you, but have a back up plan (such as another medication, possibly Isotretinoin). My Dr. told me to try Tazorac/Doryx for 2 months and if we didn't see results I'd surely go on Accutane. Having Accutane as a plan B gives me great peace of mind.
  6. I finished a course about 1 and a half years ago and my acne started coming back 2 months ago. The derm suggested I go on antibiotics and Tazorac for 6-8 weeks because accutane changes your skin in a way that makes it more easily treatable should acne come back. Perhaps you should try and see of these things help you within 2-3 months before you go on another course? Accutane does seem like a miracle, but I also understand it's very very strong. It's probably better on your body to hold out on i
  7. Hello. MY story is very similar to yours. I started my course 2 years ago and was clean for over a year and a half, but the past few months have been getting progressively worse, but not too bad. I paid a visit to the dermatologist because i want to prevent further breakouts, and she put me on Doryx 1X daily, Aczone in the morning, Tazorac at night. I tried all of these before my initial accutane course, however, she suggested that the chemsitry of my skin has changed considerably and that these
  8. I think this topic deserves a lot of attention, considering we all only have one liver. ANyways, my blood tests came up and one of my trygliceride levels is high. My Dr. said it could be either because i drink or because i do a lot of streneous exercise, but obviously the accutane plays a big role here as well. Regardless of whos fault it is, i stopped drinking completely and im taking t a lot easier with my workout routine at least until im off accutane Anyway, what exactly does this mean? How
  9. I've been on accutane for 2 nd a half months now, currentl on 60mg a day. anyways, my problem is...I fell off my bike today an got madd road rash on my arms and face. Now, i know healing is slowed down while on accutane, so does that mean im gonna have scars on my fce forever now? What should i do
  10. I am starting my 3rd month of accutane with the following course Month 1:20mg month 2:60mg month 3: 60mg One of the main reasons for me going on tan was becaus ei was starting to feel really down and out about my acne, so i went into this risking being even more depressed. Lately, ive been really out of it, i wake up depressed and i get anxiety throughout the day. I have A LOT on my mind right now, relationship problems, work, school and other regular issues so i know its not completely the ac
  11. i just dont get how it's supposed to make you depressed. I could understand if it was some kind of psychiatric drug, but it's not right?
  12. Just wondeirng if swimming on accutane has caused an problems for anone, as water does have lots of chlorine and skin becomes very sensitive. Thanks.
  13. Ive noticed that accutane is constantly making my skin shed but i barely touch it, so sometimes dead skin flakes accumulate and somewhat hide redmarks. Howeverbut when the thin layer eventually falls off it reveals the redmarks and the process just continues until it has gone deeper that the scar and the mark disappears.
×